# SDR IPXA2173900

- Difficulty date: May 22, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,568 hours, 5,222 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Slat
- Component: Slat, Airbus
- Component part number: A57863251167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT NR 1 SLAT LOWER SURFACE SKIN PREVIOUS REPAIR IS CHAFED INBD OF FOLDING NOSE.  REPAIRED RT NR 1 SLAT LOWER SKIN BETWEEN RIB 20 AND 21A IAW EA 300-5750-01-A3962-A AND EO A300-5750-47458-B.
